# SDR IXXA0100049O

- Difficulty date: July 31, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-71F
- Aircraft serial: 45922
- Aircraft time: 69,159 hours, 22,001 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 3654950522
- Condition: Broken
- Location: Elevator Tab
- Part time: 69,159 hours, 22,001 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING TAXI AT ANU, BINDING OF THE ELEVATOR WAS EXPERIENCED WHILE THE FLIGHT CREW WAS PERFORMING THE FLIGHT CONTROL CHECK.  THE AIRCRAFT RETURNED TO THE BLOCKS.  MAINTENANCE INSPECTED THE AIRCRAFT FLIGHT CONTROLS WHICH REVEALED A DEFECTIVE RIGHT ELEVATOR CONTROL TAB CABLE.  MAINTENANCE REPLACED THE CONTROL CABLE IN ACCORDANCE WITH THE DOUGLAS MAINTENANCE MANUAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
